# SDR ARWA980424

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1563
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN, FRAME AT FS 1563 HAS CORROSION.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED NEW SECTION OF FRAME AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-0135.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0135, CONTROL NR 5037.
